# SDR CALA2024110601025

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 79,202 hours, 29,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ENG FUME SMELL ON TAKEOFF AND TAXI IN INSPECTED INLETS AND EXHAUST FOR DAMAGE AND CONTAMINATION. SLIGHT DISCOLORATION ON #1 AROUND SPINNER, POSSIBLE GREASE FROM FAN HUB.
